# SDR SWIA201437563

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 16,573 hours, 10,536 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Galled
- Location: Lt Wing Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE MOUNT UPPER LINK AND CLAMP UP BUSHING IS GALLED.  REPLACED YOKE MOUNT UPPER LINK AND CLAMP UP BUSHING IAW AMM.
